# SDR ASOA20121107122V

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- Aircraft time: 29,662 hours, 29,022 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: 12034100005
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE RUDDER LOWER CENTER HINGE FITTING WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MX OVERSIZED THE HOLES AND REPLACED THE HAT BUSHINGS IAW EC5540-01178.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
